# SDR N6WA2021092702

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10296
- Aircraft time: 29,666 hours, 20,616 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Relief Valve
- Part number: 9752753
- Part serial: PN3075
- Condition: Leaking
- Location: Hys #3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 3 LOW PRESS CAUTION MSG., HYD 3 QTY AT 0% WITH 0 PSI. FOUND LEAK COMING FROM HYD SYS #3 BOOTSTRAP BALANCE RELEIF VALVE. REMOVED AND REPLACED VALVE IAW CRJ AMM 29-12-05. SERVICED HYD SYS #3 IAW CRJ AMM 12-12-29. NO LEAKS NOTED. FUNCTIONAL TEST OK.
